# SDR WVER2017011300011

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 34,718 hours, 24,321 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Chafed
- Location: Pax Door
- Part time: 34,718 hours, 24,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE IS CHAFED ON THE SECOND LUG ON THE DOOR SIDE.  REPAIRED BY REMOVING AND REPLACING PAX DOOR HINGE ON DOOR SIDE IAW SRM 52-11-01-201-002-A01.
